RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 3, Pages 365–377 (Mi zvmmf1525)  

This article is cited in 9 scientific papers (total in 9 papers)

An approach to finding singular solutions to a general system of nonlinear equations

O. A. Brezhnevaa, A. F. Izmailova, A. A. Tret'yakova, A. Khmurab

a Dorodnitsyn Computing Centre of the Russian Academy of Sciences
b 08-110 Siedlce, 3 Maja, Siedlce Univ., Poland

Full text: PDF file (1570 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:3, 347–358

Bibliographic databases:

Document Type: Article
UDC: 519.615.5
MSC: 65H10
Received: 22.07.1999

Citation: O. A. Brezhneva, A. F. Izmailov, A. A. Tret'yakov, A. Khmura, “An approach to finding singular solutions to a general system of nonlinear equations”, Zh. Vychisl. Mat. Mat. Fiz., 40:3 (2000), 365–377; Comput. Math. Math. Phys., 40:3 (2000), 347–358

Citation in format AMSBIB
\Bibitem{BreIzmTre00}
\by O.~A.~Brezhneva, A.~F.~Izmailov, A.~A.~Tret'yakov, A.~Khmura
\paper An approach to finding singular solutions to a general system of nonlinear equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 3
\pages 365--377
\mathnet{http://mi.mathnet.ru/zvmmf1525}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781120}
\zmath{https://zbmath.org/?q=an:0990.65056}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 3
\pages 347--358


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1525
  • http://mi.mathnet.ru/eng/zvmmf/v40/i3/p365

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Brezhneva, A. A. Tret'yakov, “On the choice of a method for solving a general system of nonlinear equations”, Comput. Math. Math. Phys., 41:5 (2001), 633–637  mathnet  mathscinet  zmath
    2. O. A. Brezhneva, A. A. Tret'yakov, A. Khmura, “A modified $2$-factor method for solving systems of nonlinear equations”, Comput. Math. Math. Phys., 41:4 (2001), 522–532  mathnet  mathscinet  zmath
    3. Izmailov A.F., Solodov M.V., “Superlinearly convergent algorithms for solving singular equations and smooth reformulations of complementarity problems”, SIAM J Optim, 13:2 (2002), 386–405  crossref  mathscinet  zmath  isi  scopus
    4. O. A. Brezhneva, A. F. Izmailov, “Construction of defining systems for finding singular solutions to nonlinear equations”, Comput. Math. Math. Phys., 42:1 (2002), 8–19  mathnet  mathscinet  zmath
    5. Tret'Yakov A., Marsden J.E., “Factor-analysis of nonlinear mappings: p-regularity theory”, Commun Pure Appl Anal, 2:4 (2003), 425–445  crossref  mathscinet  zmath  isi
    6. M. V. Bulatov, “Application of matrix polynomials to investigation of singular equations”, Lobachevskii J. Math., 20 (2005), 17–29  mathnet  mathscinet  zmath
    7. M. Yu. Erina, A. F. Izmailov, “The Gauss–Newton method for finding singular solutions to systems of nonlinear equations”, Comput. Math. Math. Phys., 47:5 (2007), 748–759  mathnet  crossref  mathscinet
    8. Brezhneva O.A., Tret'yakov A.A., “The p-factor-Lagrange methods for degenerate nonlinear programming”, Numer Funct Anal Optim, 28:9–10 (2007), 1051–1086  crossref  mathscinet  zmath  isi  elib  scopus
    9. A. F. Izmailov, E. I. Uskov, “On the application of Newton-type methods to Fritz John optimality conditions”, Comput. Math. Math. Phys., 51:7 (2011), 1114–1127  mathnet  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:127
    Full text:43
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019